Special Issues

Weak approximative compactness of hyperplane and Asplund property in Musielak-Orlicz-Bochner function spaces

  • Received: 01 December 2019 Revised: 01 February 2020
  • Primary: 46E30, 46B20

  • In this paper, some criteria for weakly approximative compactness and approximative compactness of weak$ ^{*} $ hyperplane for Musielak-Orlicz-Bochner function spaces are given. Moreover, we also prove that, in Musielak-Orlicz-Bochner function spaces generated by strongly smooth Banach space, $ L_{M}^{0}(X) $ (resp $ L_{M}(X) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $. As a corollary, we obtain that $ L_{M}^{0}(R) $ (resp $ L_{M}(R) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $.

    Citation: Shaoqiang Shang, Yunan Cui. Weak approximative compactness of hyperplane and Asplund property in Musielak-Orlicz-Bochner function spaces[J]. Electronic Research Archive, 2020, 28(1): 327-346. doi: 10.3934/era.2020019

    Related Papers:

  • In this paper, some criteria for weakly approximative compactness and approximative compactness of weak$ ^{*} $ hyperplane for Musielak-Orlicz-Bochner function spaces are given. Moreover, we also prove that, in Musielak-Orlicz-Bochner function spaces generated by strongly smooth Banach space, $ L_{M}^{0}(X) $ (resp $ L_{M}(X) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $. As a corollary, we obtain that $ L_{M}^{0}(R) $ (resp $ L_{M}(R) $) is an Asplund space if and only if $ M $ and $ N $ satisfy condition $ \Delta $.



    加载中


    [1] A. Canino, B. Sciunzi and A. Trombetta, On the moving plane method for boundary blow-up solutions to semilinear elliptic equations, Adv. Nonlinear Anal., 9 (2020), no. 1, 1–6. doi: 10.1515/anona-2017-0221
    [2] S. Chen, Geometry of Orlicz Spaces, Dissertationes Math., (Rozprawy Mat.) Vol. 356, Warszawa, 1996,204 pp.
    [3] M. Denker and H. Hudzik, Uniformly non-$l_{n}^{(1)}$ Musielak-Orlicz sequence spaces, Proc. Indian Acad. Sci. Math. Sci., 101 (1991), no. 2, 71–86. doi: 10.1007/BF02868018
    [4] L. L. Fang, W. T. Fu and H. Hudzik, Uniform Gateaux differentiablity and weak uniform rotundity in Musielak-Orlicz function spaces, Nonlinear Anal., 56 (2004), no. 8, 1133–1149. doi: 10.1016/j.na.2003.11.007
    [5] P. Foralewski, H. Hudzik and P. Kolwicz, Non-squareness properties of Orlicz-Lorentz sequence spaces, J. Funct. Anal., 264 (2013), no. 2,605–629. doi: 10.1016/j.jfa.2012.10.014
    [6] F. A. Hoeg and P. Lindqvist, Regularity of solutions of the parabolic normalized p-Laplace equation, Adv. Nonlinear Anal., 9 (2020), no. 1, 7–15. doi: 10.1515/anona-2018-0091
    [7] H. Hudzik and W. Kurc, Monotonicity properties of Musielak-Orlicz spaces and dominated best approximation in Banach lattices, J. Approx. Theory, 95 (1998), no. 3,353–368. doi: 10.1006/jath.1997.3226
    [8] H. Hudzik, W. Kurc and M. Wisła, Strongly extreme points in Orlicz function spaces, J. Math. Anal. Appl., 189 (1995), no. 3,651–670. doi: 10.1006/jmaa.1995.1043
    [9] H. Hudzik, W. Kowalewski and G. Lewicki, Approximate compactness and full rotundity in Musielak-Orlicz space and Lorentz-Orlicz space, Z. Anal. Anwend., 25 (2006), no. 2,163–192. doi: 10.4171/ZAA/1283
    [10] H. Hudzik and W. Kowalewski, On some local geometric properties in Musielak-Orlicz function spaces, Z. Anal. Anwend., 23 (2004), no. 4,683–712. doi: 10.4171/ZAA/1216
    [11] C. Imbert, T. Jin and L. Silvestre, Hölder gradient estimates for a class of singular or degenerate parabolic equations, Adv. Nonlinear Anal., 8 (2019), no. 1,845–867. doi: 10.1515/anona-2016-0197
    [12] P. Kolwicz and R. Pluciennik, P-convexity of Orlicz-Bochner function spaces, Proc. Am. Math. Soc., 126 (1998), no. 8, 2315–2322. doi: 10.1090/S0002-9939-98-04290-7
    [13] W. Kurc, Strictly and uniformly monotone Musielak-Orlicz spaces and applications to best approximation, J. Approx. Theory 69 (1992), no. 2,173–187. doi: 10.1016/0021-9045(92)90141-A
    [14] W. Lian and R. Xu, Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Adv. Nonlinear Anal., 9 (2020), no. 1,613–632. doi: 10.1515/anona-2020-0016
    [15] N. S. Papageorgiou and V. D. Rǎdulescu, Nonlinear nonhomogeneous Robin problems with superlinear reaction term, Adv. Nonlinear Stud., 16 (2016), no. 4,737–764. doi: 10.1515/ans-2016-0023
    [16] D. Preiss, R. Phelps and I. Namioka., Smooth Banach spaces, weak asplund spaces and monotone operators or usco mappings, Israel J. Math., 72 (1990), no. 3,257–279. doi: 10.1007/BF02773783
    [17] S. Shang and Y. Cui, Uniform rotundity and k-uniform rotundity in Musielak-Orlicz-Bochner function spaces and applications, J. Convex Anal., 22 (2015), no. 3,747–768.
    [18] S. Shang, Y. Cui and Y. Fu, Smoothness and approximative compactness in Orlicz function spaces, Banach J. Math. Anal., 8 (2014), no. 1, 26–38. doi: 10.15352/bjma/1381782084
    [19] S. Shang, Y. Cui and Y. Fu, Extreme points and rotundity in Musielak-Orlicz-Bochner function spaces endowed with Orlicz norm, Abstr. Appl. Anal., (2010), Art. ID 914183, 13 pp. doi: 10.1155/2010/914183
    [20] S. Shang, Y. Cui and H. Hudzik, Uniform Gateaux differentiability and weak uniform rotundity in Musielak-Orlicz function spaces of Bochner type equipped with the Luxemburg norm, Nonlinear Anal., 75 (2012), no. 6, 3009–3020. doi: 10.1016/j.na.2011.11.012
    [21] R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), no. 12, 2732–2763. doi: 10.1016/j.jfa.2013.03.010
    [22] Y. Yang and R. Xu, Nonlinear wave equation with both strongly and weakly damped terms: Supercritical initial energy finite time blow up, Commun. Pure Appl. Anal., 18 (2019), no. 3, 1351–1358. doi: 10.3934/cpaa.2019065
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1159) PDF downloads(165) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog